# SDR AALA202201135383

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737*
- Aircraft serial: 33315
- Aircraft time: 28,744 hours, 12,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER ISLE EMERGENCY EXIT SIGN AT ROW 17 IS MISSING A COVER PIECE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
